PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 132 | 2 | 173-177
Tytuł artykułu

A quasi-nilpotent operator with reflexive commutant, II

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new example of a non-zero quasi-nilpotent operator T with reflexive commutant is presented. The norms $|T^n|$ converge to zero arbitrarily fast.
Słowa kluczowe
Czasopismo
Rocznik
Tom
132
Numer
2
Strony
173-177
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-31
Twórcy
autor
  • Institute of Mathematics, Czech Academy of Sciences, Žitná 25, 115 67 Praha 1, Czech Republic, muller@math.cas.cz
autor
  • epartment of Mathematics, Faculty of Electrical Engineering, Slovak University of Technology, Ilkovičova 3, 812 19 Bratislava, Slovak Republic, zajac@kmat.elf.stuba.sk
Bibliografia
  • [1] Š. Drahovský and M. Zajac, Hyperreflexive operators on finite dimensional Hilbert spaces, Math. Bohem. 118 (1993), 249-254.
  • [2] D. Hadwin and E. A. Nordgren, Reflexivity and direct sums, Acta Sci. Math. (Szeged) 55 (1991), 181-197.
  • [3] D. A. Herrero, A dense set of operators with tiny commutants, Trans. Amer. Math. Soc. 327 (1991), 159-183.
  • [4] W. R. Wogen, On cyclicity of commutants, Integral Equations Operator Theory 5 (1982), 141-143.
  • [5] M. Zajac, A quasi-nilpotent operator with reflexive commutant, Studia Math. 118 (1996), 277-283.
  • [6] M. Zajac, Rate of convergence to zero of powers of an hyper-reflexive operator, in: Proceedings of Workshop on Functional Analysis and its Applications in Mathematical Physics and Optimal Control (Nemecká, 1997).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv132i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.